I looked in the mirror today, I haven't done that alot lately, and I looked terrible. My skin looks much older and more wrinkly, I have hard dry patches on my cheeks and dark pigmented freckles are coming out from the sides of my face. Not to mention loads of fuzz, especially on the hard dark areas. It is horrible.
I also gained 15 pounds since my steroid injections and already feel that washed out feeling, though pain is still gone in myhip. I'm afraid something is really messed up. I'm gettingliver spotsall over.
Has anyone had the hard dark patches and freckling on the sides of the face? Can this be from increased sun sensitivity from steroids or disease? Should I be worried about the weight gain so suddenly? Usually I lose weight on steroids. I don't know what the threshold is. The odd thing is Ive had diarrhea for a day or so after the injections, you would think I would lose weight. Thanks for anyhelp you can give. I don't think I can handle this kind of tx for my back. I feel like my liver is really messed up.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids